MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305613
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Oem manufacture: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that an unspecified number of sharps coll chemo 19gal yellow experienced missing lids.The following information was provided by the initial reporter: material no: 305613, batch no: 9018920.It was reported that the lids are missing.
 
Additional Manufacturer Narrative
Investigation: it was reported that lids were missing.No sample photo representation was provided for evaluation.No photo of the original packaging was provided, and the number of missing lids was not confirmed.A review of the device history record (dhr) for the reported lot was performed and there were no issues found for missing lids.A review of non-conforming material report (ncmr) was performed for the last twelve months and did not identify any nonconformance reported for missing lids for the same part number.This lot was confirmed produced after corrective actions.A weight system that provides a weighted label for each final box before shipment has already been implemented for this product to ensure the correct quantity of pieces per box before shipping.It was not possible to confirm that any failure mode was related to the manufacturing process with the information provided since the weight system is validated and did not detect any missing components.There may have potentially been a repackaging issue which occurred during distribution.The actual root cause is unknown.
 
Event or Problem Description
It was reported that an unspecified number of sharps coll chemo 19gal yellow experienced missing lids.The following information was provided by the initial reporter: material no: 305613.Batch no: 9018920.It was reported that the lids are missing.

Brand Name
SHARPS COLL CHEMO 19GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8575551
Report Number2243072-2019-00842
Device Sequence Number16603356
Product Code FMI
UDI-Device Identifier50382903056137
UDI-Public50382903056137
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305613
Device Lot Number9018920
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;